# SDR DALA2021011400209

- Difficulty date: January 9, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 79,207 hours, 14,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM LIGHT ASSEMBLY INOPERATIVE.  MAINTENANCE REPLACED ARM LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
